Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why is there back pain in the bottom left side above my hip ?

i have a really bad pain in my back in the bottom left side just above the hip, im also pregnant . The pain gets so bad it causes nausea . Should I be worried
Asked On : Mon, 21 Feb 2011
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
dear kadi... as u r pregnant its obvious to get backaches.. take rhustox 200 single dose for the pains its a homeoapthic medicine so safe,sure n faster results..
god bless..
Answered: Wed, 23 Feb 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care majic.Mild backache in later months of pregnancy is common due to increase weight of uterus.If there any associated symptoms like urinary frequency or pain,diffcult movements pl.see your doctor.In mean time avoid excessive forward bending,do not sit without support and apply any local analgesic that you have.Do not take any oral analgesic unless prescribed by your doctor.
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor